| Model Number |
V-GO 20 |
| Medical Device Problem Code |
Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One device was received and evaluated for the needle button released event complaint.The device was inspected, and the needle mechanism functions were tested and were verified to have operated as intended.The complaint about this device could not be confirmed.
Event or Problem Description
A patient reported their v-go 20 had a malfunction where the needle button popped back up and retracted the needle.The patient was unable to resume use of that v-go device and had to switch to new device.The patient reportedly has one device available to send back for investigation.